JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PRIME IDEALS OF SUBRINGS OF MATRIX RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PRIME IDEALS OF SUBRINGS OF MATRIX RINGS
Chun, Jang-Ho; Park, Jung-Won;
  PDF(new window)
 Abstract
In a ring where K is a commutative ring with identity and J is an ideal of K, all prime ideals of are of the form either . Therefore there is a one to one correspondence between prime ideals of K not containing J and prime ideals of
 Keywords
ideals;prime ideals.;
 Language
English
 Cited by
 References
1.
Amer. J. Math., 1951. vol.73. pp.439-452 crossref(new window)

2.
Algebra, 1974.

3.
Algebra, 2000. vol.28. 7, pp.3503-3513 crossref(new window)

4.
Algebra and logic, 1976. vol.15. 5, pp.348-360 crossref(new window)

5.
Math. Zametki, 1987. vol.42. 8, pp.848-853